# SDR AALA980430

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT SPAR OF LEFT HORIZONTAL STABILIZER CORRODED AT NR 1 HINGE, TOP SIDE.  INSTALLED DOUBLER REPAIR PER ESO 11697 DATED 2-25-98.  TST:  57,207 HOURS.  CYCLES:  35,211.  (X)
